Data Science Journal
Online ISSN : 1683-1470
Papers
Bayesian Estimation of Gumbel Type-II Distribution
Kamran AbbasJiayu FuYincai Tang
Author information
JOURNAL FREE ACCESS

2013 Volume 12 Pages 33-46

Details
Abstract

In this paper we consider the Bayesian estimators for the unknown parameters of Gumbel type-II distribution. The Bayesian estimators cannot be obtained in closed forms. Approximate Bayesian estimators are computed using the idea of Lindley’s approximation under different loss functions. The approximate Bayes estimates obtained under the assumption of non-informative priors are compared with their maximum likelihood counterparts using Monte Carlo simulation. A real data set is analyzed for illustrative purpose.

Content from these authors

This article cannot obtain the latest cited-by information.

Previous article Next article
feedback
Top